A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

  Subjects -> SOCIOLOGY (Total: 553 journals)
The end of the list has been reached or no journals were found for your choice.
Similar Journals
Journal Cover
Journal of Mathematical Sociology
Journal Prestige (SJR): 0.324
Citation Impact (citeScore): 1
Number of Followers: 4  
 
Hybrid Journal Hybrid journal   * Containing 6 Open Access Open Access article(s) in this issue *
ISSN (Print) 0022-250X - ISSN (Online) 1545-5874
Published by Taylor and Francis Homepage  [2648 journals]
  • A relative approach to opinion formation
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Kit Ming Danny Chan, Robert Duivenvoorden, Andreas Flache, Michel Mandjes
      Pages: 1 - 41
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2022-04-17T01:47:03Z
      DOI: 10.1080/0022250X.2022.2036142
       
  • Generalizing the Inequality Process’ gamma model of particle wealth
           statistics

    • Free pre-print version: Loading...

      Authors: John Angle
      Pages: 1 - 17
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2022-02-28T04:49:37Z
      DOI: 10.1080/0022250X.2021.2003795
       
  • Red Queen and Red King Effects in cultural agent-based modeling: Hawk Dove
           Binary and Systemic Discrimination

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: S. M. Amadae, Christopher J. Watts
      Pages: 1 - 28
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2022-02-21T02:22:08Z
      DOI: 10.1080/0022250X.2021.2012668
       
  • A new agent-based model offers insight into population-wide adoption of
           prosocial common-pool behavior

    • Free pre-print version: Loading...

      Authors: Garry Sotnik, Thaddeus Shannon, Wayne Wakeland
      Pages: 1 - 28
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2022-02-05T11:31:39Z
      DOI: 10.1080/0022250X.2021.2021513
       
  • Social balance - a signed detour distance analysis

    • Free pre-print version: Loading...

      Authors: Albin Mathew, T. V. Shijin, Roshni T Roy, P. Soorya, Shahul K. Hameed, K. A. Germina
      Pages: 1 - 11
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-12-30T05:46:29Z
      DOI: 10.1080/0022250X.2021.2004596
       
  • Two notions of social capital
         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Matteo Alpino, Halvor Mehlum
      Pages: 1 - 28
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-12-08T07:52:16Z
      DOI: 10.1080/0022250X.2021.2004597
       
  • The life cycle model of Chinese empire dynamics (221 BC–1912 AD)

    • Free pre-print version: Loading...

      Authors: Peng Lu, Dianhan Chen
      Pages: 1 - 37
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-11-01T07:29:01Z
      DOI: 10.1080/0022250X.2021.1981311
       
  • Stochastic evolutionary dynamics in the Volunteer’s Dilemma

    • Free pre-print version: Loading...

      Authors: Andreas Tutić
      Pages: 1 - 20
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-10-26T06:13:55Z
      DOI: 10.1080/0022250X.2021.1988946
       
  • Contrarian effect in opinion forming: insights from Greta Thunberg
           phenomenon

    • Free pre-print version: Loading...

      Authors: E. Iacomini, P. Vellucci
      Pages: 1 - 47
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-10-06T10:08:20Z
      DOI: 10.1080/0022250X.2021.1981310
       
  • Sociophysics of income distributions modeled by deformed fermi-dirac
           distributions

    • Free pre-print version: Loading...

      Authors: Emre Dil, Elif Dil
      Pages: 1 - 26
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-10-05T12:03:40Z
      DOI: 10.1080/0022250X.2021.1973456
       
  • A model of income evaluation: income comparison on subjective reference
           income distribution

    • Free pre-print version: Loading...

      Authors: Atsushi Ishida
      Pages: 1 - 22
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-10-01T01:49:23Z
      DOI: 10.1080/0022250X.2021.1972417
       
  • Hiding opinions by minimizing disclosed information: an obfuscation-based
           opinion dynamics model

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Tanzhe Tang, Amineh Ghorbani, Caspar G. Chorus
      Pages: 1 - 27
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-08-17T12:11:09Z
      DOI: 10.1080/0022250X.2021.1929968
       
  • Opinion dynamics of online social network users: a micro-level analysis

    • Free pre-print version: Loading...

      Authors: Ivan V. Kozitsin
      Pages: 1 - 41
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-08-04T07:37:56Z
      DOI: 10.1080/0022250X.2021.1956917
       
  • Drifting to the top' Disentangling mechanisms influencing the turnover
           rate of popular music

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Scott Westenberger
      Pages: 1 - 33
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-07-27T09:34:50Z
      DOI: 10.1080/0022250X.2021.1956918
       
  • Law Enforcement: The key to a Crime-free Society

    • Free pre-print version: Loading...

      Authors: Avneet Kaur, Mahak Sadhwani, Syed Abbas
      Pages: 1 - 18
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-07-06T08:40:46Z
      DOI: 10.1080/0022250X.2021.1941002
       
  • Study of the unemployment problem by mathematical modeling: Predictions
           and controls

    • Free pre-print version: Loading...

      Authors: H. A. Ashi, Raneah M. Al-Maalwi, Sarah Al-Sheikh
      Pages: 1 - 13
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-07-06T08:08:39Z
      DOI: 10.1080/0022250X.2021.1931173
       
  • Friend or Foe: A Review and Synthesis of Computational Models of the
           Identity Labeling Problem

    • Free pre-print version: Loading...

      Authors: Kenneth Joseph, Jonathan Howard Morgan
      Pages: 1 - 35
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-06-01T10:27:22Z
      DOI: 10.1080/0022250X.2021.1923016
       
  • A measure of centrality based on a reciprocally perturbed Markov chainfor
           asymmetric relations

    • Free pre-print version: Loading...

      Authors: Neng-Pin Lu
      Pages: 1 - 20
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-02-28T06:42:49Z
      DOI: 10.1080/0022250X.2021.1885402
       
  • Eigenvector centralization as a measure of structural bias in information
           aggregation

         This is an Open Access Article Open Access Article

    • Free pre-print version: Loading...

      Authors: Elisa Jayne Bienenstock, Phillip Bonacich
      Pages: 1 - 19
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-02-25T04:27:44Z
      DOI: 10.1080/0022250X.2021.1878357
       
  • Correction

    • Free pre-print version: Loading...

      Pages: 1 - 1
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-01-16T12:26:27Z
      DOI: 10.1080/0022250X.2021.1873020
       
  • An empirically based just linear income tax system

    • Free pre-print version: Loading...

      Authors: Guillermina Jasso, Bernd Wegener
      Pages: 1 - 31
      Abstract: .

      Citation: The Journal of Mathematical Sociology
      PubDate: 2021-01-04T10:22:18Z
      DOI: 10.1080/0022250X.2020.1859501
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.208.132.74
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-